# SDR C8GA20080080

- Difficulty date: October 27, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT SHEAR TIE LOCATED AT STATION 580 STRINGER 26R-27R WAS CORRODED. REMOVED DAMAGED SHEAR TIE. FABRICATED NEW SHEAR TIE FROM 7075-O .071 INCH (8 INCHES X 2 INCHES) HEAT TREATED TO T6. INSTALLED NEW SHEAR TIE IAW 51-40-2, 53-10-2. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
